## **TIMETABLE** – Y10 PPE April/May 2023

## Latest end times for each exam marked in green

	09:00		13:15			
Monday 24 April	Subject: Paper Length: Finish Time:	English Literature 60 mins (E/T 75 mins) 10:00 (E/T <b>10:15</b> )	Subject: Paper Length: Finish Time:	Combined Science Biology & Biology 75 mins (E/T 94 mins) & 105 mins (E/T 132 mins) 14:30 (E/T 14:49) & 15:00 (E/T 15:27)		
Tuesday 25 April	NO EXAMINATIO	NS	NO EXAMINATIO	NO EXAMINATIONS		
Wednesday 26 April	Subject: Paper Length: Finish Time:	History 120 mins (E/T 150 mins) 11:00 (E/T <b>11:30</b> )	Subject: Paper Length: Finish Time:	Maths Paper 1 (Non- Calculator) 90 mins (E/T 113 mins) 14:45 (E/T <b>15:13</b> )		
Thursday 27 April	Students not in e Subject: Paper Length: Finish Time:	English Language 60 mins (E/T 75 mins) 10:00 (E/T 10:15)	Subject: Paper Length: Finish Time:	Combined Science Chemistry & Chemistry 75 mins (E/T 94 mins) & 105 mins (E/T 132 mins) 14:30 (E/T 14:49) & 15:00 (E/T 15:27)		
Friday 28 April	Subject: Paper Length: Finish Time:	Geography 90 mins (E/T 113 mins) 10:30 (E/T <b>10:53</b> )	Subject: Paper Length: Finish Time:	Combined Science Physics & Physics 75 mins (E/T 94 mins) & 105 mins (E/T 132 mins) 14:30 (E/T 14:49) & 15:00 (E/T 15:27)		
	Students not in exams will be in lessons as usual					

	09:00			13:15	13:15	
Tuesday 2 May	Subject: Paper Length: Finish Time:	per Length: 90 mins (E/T 113 mins)		Subject: Paper Length: Finish Time:  Subject: Paper Length: Finish Time:  Subject: Paper Length: Finish Time:	Music – A1 Approximately 75 mins Approximately 14:30  PE 90 mins (E/T 113 mins) 14:45 (E/T 15:08)  Sports Studies 60 mins (E/T 75 mins) 14:15 (E/T 14:30)	
				Students not in exams will be in lessons as usual		
Wednesday 3 May	Subject:	French Reading – Higher Writing – Higher End Time Reading - Foundation Writing – Foundation End Time  Spanish Reading – Higher Writing – Higher End Time	60 mins (75 E/T) 75 mins (94 E/T) 11:15 (11:49) 45 mins (57 E/T) 60 mins (75 E/T) 10:45 (11:12)  60 mins (75 E/T) 75 mins (94 E/T) 11:15 (11:49)	Subject: Paper Length: Finish Time: Subject: Paper Length: Finish Time: Students not in e	Business 90 mins (E/T 113 mins) 14:45 (E/T 15:13)  Economics 90 mins (E/T 113 mins) 14:45 (E/T 15:13)  xams will be in lessons as usual	
	Students not in ea	Reading - Foundation Writing - Foundation End Time  xams will be in lessons as	45 mins (57 E/T) 60 mins (75 E/T) 10:45 (11:12) s usual			

	09:00		13:15		
Thursday 4 May	Subject: Paper Length: Finish Time:	Product Design 105 mins (E/T 132 mins) 10:45 (E/T 11:12)	Subject: Paper Length: Finish Time:	Health & Social Care 120 mins (E/T 150 mins) 15:15 (E/T <b>15:45</b> )	
	Subject: Paper Length: Finish Time:	Drama 90 mins (E/T 113 mins) 10:30 (E/T <b>10:53</b> )	Subject: Paper Length: Finish Time:	Computing 90 mins (E/T 113 mins) 14:45 (E/T <b>15:08</b> )	
	Subject:         Food           Paper Length:         105 mins (E/T 132 mins)           Finish Time:         10:45 (E/T 11:12)		Students not in exams will be in lessons as usual		
	Students not in e	xams will be in lessons as usual			
Friday 5 May	Subject: Paper Length: Finish Time:	French Listening Higher & Foundation 50 mins 09:50			
	10:15 Subject: Paper Length: Finish Time:	Spanish Listening Higher & Foundation 50 mins 11:05			
	Students not in exams will be in lessons as usual				
Tuesday 9 <sup>th</sup> May	Subject: Paper Length: Finish Time:	Art 120 mins 11:00	Subject: Paper Length: Finish Time:	Photography 120 mins 15:15	
	Students not in exams will be in lessons as usual		Students not in exams will be in lessons as usual		